# SDR DL75E091993

- Difficulty date: December 17, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 41,999 hours, 13,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INADVERTLY BLOWN BY CABIN SERVICE.  DETACHED SLIDE FROM 1R DOOR. DEFLATED SLIDE AND LOADED IN FWD CARGO BIN.  VERIFIED PROPER OPEN CLOSE OPERATION OF 1R DOOR.  C/W OPN 7893-OPN 9998  OPN 7809. DOOR SLIDE RPLCMNT. RPLD EMERGENCY POWER RESEVOIR IAW TASK 52-11-30-404-013. C/W R11 INSPECTION IAW TOPP 40-30-05.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
